MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 9MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 9MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Catalog Number 102454309
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the inlay was not accepted by the partial tibia.There was a surgical delay of seventy (70) minutes.Changed to attune.There were no fragments generated.There were no patient consequences.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the inlay was not accept by the partial tibia.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed slight deformations and marks on the surface that are consistent with the implantation attempts.A manufacturing record evaluation was performed for the finished device [102454309 / jg0376] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified.The sigma ''high performance partial knee' unicondylar surgical technique (dsus/jrc/1114/0582 rev.3), provide guidance to for a correct final implantation steps to be followed.Following these steps will successfully locking the insert into the base as intended, preventing the uni insert to be damaged.The observed damaged condition suggests an improper alignment when trying to introduce the uni insert through the tibial base locking edge.This would contribute to the difficulty/inability to mate the insert with the tibial component following multiple insertion attempts.A functional test was unable to be performed due to the post-manufacturing damage.However, due to the visual damage observed, the difficulty/inability to assemble mating devices can be confirmed.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the sigma hp uni ins sz3 9mm rm/ll would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [102454309 / jg0376] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified.Device history review
=
> a manufacturing record evaluation was performed for the finished device [102454309 / jg0376] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified.Corrected: h3.

Brand Name
SIGMA HP UNI INS SZ3 9MM RM/LL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22774279
Report Number1818910-2025-14003
Device Sequence Number9185024
Product Code NPJ
UDI-Device Identifier10603295002857
UDI-Public(01)10603295002857(17)260430(10)JG0376
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number102454309
Device Lot NumberJG0376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/16/2025
09/19/2025
01/09/2026
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/17/2025
09/29/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI INS SZ3 10MM RMLL.; SIGMA HP UNI TIB TRAY SZ3 RMLL.
Patient SexFemale